# SDR AMTA200600705

- Difficulty date: December 6, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CROSS AISLE EMERGENCY FLOOR LIGHTNING STRIP INOPERATIVE.  REMOVED AND REPLACED AFT GALLEY CROSS AISLE EGRESS LIGHT STRIP.  OPS CHECK GOOD MM 33-51-00.  (M)
